# SDR DALA2023031501886

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 00485 CORROSION ON RH CUSP WEB BTW STA Y=600 TO Y=615 AT PAX CABIN. SUMMARY OF NRC 00640: CORROSION LEVEL 2. CUSP WEB BTW STA Y=600 TO Y=615 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIGURE 216. (LP #2671432)
